# SDR UPS05444384

- Difficulty date: April 11, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65B01716172
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 460 FRAME (JUST BELOW U/D FLOORBEAM LWR CHORD) WEB CRACKED, CRACK LENGTH 1.875.  FRAME WEB REPLACED AS PER SRM 51-10-01 PG 9.
